# SDR ABXA9500288

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Pwr Supply
- Part number: 60030431
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT GO OUT IN THE OFF POSITION.  REPLACED THE EMERGENCY LIGHT POWER SUPPLY PACK IAW DC-9 MM CHAPTER 33-53-0.  OPS CHECKED GOOD.
